, I'm on day 3 and at the end of my rope. I have a 8 & 9 yr old boys. Im totally helplessrt now
Fentanyl withdrawls - when will these awlful symptons stop! Cant afford my meds with no insurance.
Added 8 Feb 2011:
I have been in the 75 mg fentanyl patch for 2 yrs. I was using mylan brand when I had insurance, switched to Watson which is 1/2 the cost with a discount presciption card. I have horrible aches, can't lay still, my skin feels as though something is crawling under it. Of course then there's the constant sweating, chills, no appetite. A friend is helping with the kids some. I also take oxycodone, methadone at night, soma, and klonopin. Not sure if I responded correctly...I added to original post. I can't figure out how to respond, sure its because how I feel. Thank you for ur responses.
Yes, fentynal (duragesic) is an opiate drug that is addictive just like morphine and oxycontin. If you find out from your pharmacy the manufacturer and their phone number, you may be able to get free fentynal from the manufacture especially if you have no insurance and are low income.
Another option is to contact your doctor, which I think you should do anyway, and see if they can prescribe a more affordable drug to get you through this.
How much fentanyl were you on and for how long have you been using it? Is there someone you can contact to help you with the kids? Just thinking out loud, but might be able to give you a feel for how long the withdrawls will last if we knew.
Keep in touch,
I agree with Lara, if you could give a description of what you're going through they'll be able to help you better. The first three days will be the worst, since fentanyl patches are 72-hour.. unless they are the lollipops. Were you prescribed them? If so, for what & how long were you on them? What was the dosage? Obviously if your tolerance is higher, your withdrawals will last longer. The first 3-5 days is the worst, though. After that it gets easier & easier. Recovery is a slow process but you are almost through the worst of it. Keep us posted and good luck!
Find any way to keep yourself going. 75 mills of mthadone is crazy high to go cold turkey. I stopped at 2 mils. Its my 23 day and I still sleep for 3-4 hours without help of weed and clonidines. Clonidines would be the best tool for falling asleep. But it will not help on that high of the dose. So find any way possible.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2009 • 5 answers
Posted 30 May 2010 • 1 answer
Posted 4 Jul 2010 • 6 answers
I want to go see a doctor for opiate addiction and get on suboxone but don't want any problems with?
Posted 27 Oct 2010 • 2 answers
Posted 30 Oct 2011 • 3 answers